# SDR MALA954320

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fs 438.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE AFT CARGO DOOR FRAME WAS CRACKED AT FS 438.06.  REPAIRS WERE COMPLETED BY REMOVING THE DAMAGED AREA, INSTALLING A REPAIR DOUBLER IAW FAC LAR-95-MALA-052.  (Z)
